# SDR SWAA030093

- Difficulty date: January 16, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 62,944 hours, 67,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACK BS 430 STR 10R.  REPAIRED SKIN PER SWA RA AND SRM.
